Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 3, 2024, 6:28 PM CDT for 4 counties in Wisconsin. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2024, 6:28 PM CDT (23:28 UTC)
- Expired
- Jun 3, 2024, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dane County, WI, Green County, WI, Jefferson County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 43 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:45 PM CDT | FLOOD | 3 S Orfordville, WI | Several inches of water on Townline Road near Avon. |
| Jun 3, 7:00 PM CDT | FLOOD | 5 Wnw Janesville, WI | High water reports on County Highway A west of Janesville and toward Footsville. |
| Jun 3, 7:03 PM CDT | FLOOD | Edgerton, WI | Accumulation of heavy rain caused a roof to collapse. |
| Jun 3, 7:47 PM CDT | RAIN 2.5 | Janesville, WI | Reported 2.5 inches of rain and a lot of ponding and flooded fields. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
528
WGUS53 KMKX 032328
FFWMKX
WIC025-045-055-105-040230-
/O.NEW.KMKX.FF.W.0002.240603T2328Z-240604T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
628 PM CDT Mon Jun 3 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Southeastern Dane County in south central Wisconsin...
Southeastern Green County in south central Wisconsin...
Rock County in south central Wisconsin...
Southwestern Jefferson County in southeastern Wisconsin...
* Until 930 PM CDT.
* At 628 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas. Sandbagging
is underway just west of Footville on highway B due to
flooding.
* Some locations that will experience flash flooding include...
Janesville, Stoughton, Fort Atkinson, Jefferson, Milton, Edgerton,
Evansville, Brodhead, Cambridge, Orfordville, Footville, Lake
Koshkonong, Lake Ripley, Fulton, Albion, Newark, Magnolia, Utica,
Rockdale and Leyden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4303 8867 4250 8913 4250 8957 4304 8916
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
GEHRING1 follow-up statement
245
WGUS73 KMKX 040059
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
759 PM CDT Mon Jun 3 2024
WIC025-045-055-105-040230-
/O.CON.KMKX.FF.W.0002.000000T0000Z-240604T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-Green WI-Jefferson WI-Rock WI-
759 PM CDT Mon Jun 3 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT THIS
EVENING FOR SOUTHEASTERN DANE, SOUTHEASTERN GREEN, ROCK AND
SOUTHWESTERN JEFFERSON COUNTIES...
At 759 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 3.5 inches of rain have fallen. Additional rainfall amounts up
to 0.5 inches are possible in southeast Dane and southwest Jefferson
Counties. Some roads do have several inches of water on them. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Janesville, Stoughton, Fort Atkinson, Jefferson, Milton, Edgerton,
Evansville, Brodhead, Cambridge, Orfordville, Footville, Lake
Koshkonong, Lake Ripley, Fulton, Albion, Newark, Magnolia, Utica,
Rockdale and Leyden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4303 8867 4250 8913 4250 8957 4304 8916
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
GEHRINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:37 PM CDT, 2 hours 51 minutes earlier. Its key messages:
- There is a Slight Risk (level 2 out of 5) for severe thunderstorms this afternoon and evening, with damaging wind and small hail as the primary threats. An isolated tornado cannot be ruled out. Heavy rain becomes the main threat tonight.
- Warm/muggy conditions continue through Tuesday.
- Thunderstorms are expected to develop Tuesday afternoon. An isolated severe storm with wind and hail possible during the afternoon to evening hours. Additional thunderstorms develop Tuesday night into Wednesday along a cold front.
- Northwest winds bring cooler and drier air to southern Wisconsin for the second half of this week.
Area forecast discussion, Jun 3, 3:37 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 337 PM CDT Mon Jun 3 2024 .KEY MESSAGES... - There is a Slight Risk (level 2 out of 5) for severe thunderstorms this afternoon and evening, with damaging wind and small hail as the primary threats. An isolated tornado cannot be ruled out. Heavy rain becomes the main threat tonight. - Warm/muggy conditions continue through Tuesday. - Thunderstorms are expected to develop Tuesday afternoon. An isolated severe storm with wind and hail possible during the afternoon to evening hours. Additional thunderstorms develop Tuesday night into Wednesday along a cold front. - Northwest winds bring cooler and drier air to southern Wisconsin for the second half of this week. && .SHORT TERM... Issued 337 PM CDT Mon Jun 3 2024 Tonight through Tuesday night: Showers and storms have developed along the MCV boundary along the Mississippi River. These storms are expected to progress east northeastward tonight and combine with a lingering boundary draped from Port Washington to Madison, leading to severe weather potential across southern and southwestern Wisconsin. The primary threat with these storms looks to be wind, with surface based CAPE values near 2000 J/kg in southwestern Wisconsin and close to 1000 J/kg in southeastern Wisconsin combining with PWATs near 1.5 inches and equilibrium levels near 40 kft to produce favorable conditions for wet microbursts. Threat for large hail (greater than one inch in diameter) still exists within stronger cells, especially going into this evening. However, mid-level lapse rates only near 6.5 degrees C/km is expected to inhibit explosive growth and mitigate hail sizes. Mesoscale modeling is indicating SRH in the lowest km will increase to near 100 m2/s2 into this evening as storms develop cold pools, leading to a chance for an isolated tornado along line segments. As storms become cold pool dominant late tonight, heavy rain becomes the primary threat. PWAT values are forecast to be near 1.5 inches, with warm, moist southeasterly to southerly flow throughout the overnight hours. Storms that manage to develop parallel to shear may produce training thunderstorms that produce heavy rain. MUCAPE remains around 700 J/kg throughout the overnight hours, so generally not expecting all PWATs to be realized as rainfall. However, the environment is primed for heavy rainfall and flooding potential will be monitored tonight. Rain diminishes and moves out into Tuesday morning, with clearing skies and continued southerly flow bringing in additional instability and assisting with atmospheric recovery. Surface based CAPE values near 2500 J/kg are possible, with a few CAMS indicating solutions up to 3000 J/kg. A shortwave moving northeastward through southern Wisconsin will then have the potential to kick off additional thunderstorms in this primed airmass. Bulk shear values remain near 25 kt, which may provide a mitigating factor in severe weather. However, damaging wind gusts and hail are possible within stronger thunderstorms. MH && .LONG TERM... Issued 337 AM CDT Mon Jun 3 2024 Wednesday through Monday: The main cold front that is associated with an extension of vorticity that stems from a closed upper low stationed over central Alberta Canada will push through WI early Wednesday. The showers and thunderstorms along that front are expected to clear southeast WI by mid morning, but likely by 7 AM. Another shortwave trough that is rounding the base of the closed upper low will slide into southern WI during the late afternoon or evening. This will help to steepen the low and mid level lapse rates over southern WI and allow for scattered showers. Models are not showing super steep rates right now because the wave might come through past the peak daytime heating, so thunder seems less likely, but kept the mention in the forecast for now. We will remain under that cyclonic flow until Friday night when the upper low finally shifts into the eastern Great Lakes region. Highs will be in the lower 70s Thu-Fri, with lows in the lower 50s. There may be scattered afternoon showers each day, but moisture might be too sparse. There will at least be widespread diurnal cumulus clouds each day. Yet another weak shortwave should move through Saturday afternoon and night, thus another chance for showers and storms. More sunshine, slight ridging, and a little return moisture will allow for temps to get back into the mid-upper 70s for the weekend. Cronce && .AVIATION... Issued 337 PM CDT Mon Jun 3 2024 Scattered thunderstorms are expected across southern Wisconsin through tonight. Ceilings have generally remained VFR, but a few pockets of 15 to 25 kft cloud decks have developed within heavier activity. Storms slowly pushing eastward in far southern Wisconsin remain capable of producing damaging wind gusts up to 50 kt and small hail. An isolated tornado is unlikely, but cannot be ruled out into the evening hours. Heavy rain is possible along Lake Michigan and in far southern Wisconsin tonight as storms redevelop over the same areas. Storms diminish late tonight, with patchy fog expected in valley areas. Southerly breezes will largely diminish tonight after storms move through, increasing again into Tuesday morning. MH && .MARINE... Issued 337 PM CDT Mon Jun 3 2024 Low pressure centered over northern Minnesota will continue to weaken and light southerly winds will persist. Dense fog is possible over the north half tonight, but there is not enough confidence to issue a headline at this time. Patchy dense fog is possible in nearshore regions as well after rain and storms exit. A low pressure trough will cross the Northern Plains tonight through Tuesday. Southerly winds are expected ahead of the associated cold front. Showers and thunderstorms are expected through late tonight and again Tuesday afternoon and evening. The cold front will cross Lake Michigan early Wednesday morning and the widespread showers and storms will end. Winds will veer westerly and scattered showers are possible each afternoon through the weekend. Winds may approach Small Craft Advisory criteria at times during this period. Westerly winds continue through the end of the week as low pressure over south central Canada weakens. Cronce/MH && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 3, 2:27 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 227 PM CDT Mon Jun 3 2024 WIZ046-047-051-052-056>060-062>072-041930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 227 PM CDT Mon Jun 3 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Ongoing showers and thunderstorms across the area will continue to produce small hail and gusty winds into this evening. Additional thunderstorm development will occur late this afternoon into this evening across southern Wisconsin, with severe storms possible. Expect the main hazards to be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ643>646-041930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 227 PM CDT Mon Jun 3 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Showers and thunderstorms are expected this afternoon and evening. Some storms may be severe, with wind gusts and hail as the primary threat. Patchy dense fog is possible tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday and Wednesday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-041930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 227 PM CDT Mon Jun 3 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight There is a chance for thunderstorms this evening into tonight. Fog is possible tonight, and could become locally dense across northern portions of the open waters. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday and Wednesday. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 3, 5:07 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
507 PM CDT Mon Jun 3 2024
WIZ067-068-032245-
Green WI-Lafayette WI-
507 PM CDT Mon Jun 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAFAYETTE AND
SOUTHWESTERN GREEN COUNTIES THROUGH 545 PM CDT...
At 507 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nora, or 14 miles southwest of Monroe, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monroe, Argyle, South Wayne, Browntown, Woodford, and Jordan Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4251 9003 4274 8983 4262 8949 4250 8967
TIME...MOT...LOC 2207Z 221DEG 27KT 4250 8989
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
KUROSKISpecial weather statement, Jun 3, 5:11 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
511 PM CDT Mon Jun 3 2024
WIZ063-032245-
Dane WI-
511 PM CDT Mon Jun 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DANE COUNTY THROUGH
545 PM CDT...
At 511 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mount Horeb, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Madison, Middleton, Waunakee, Monona, Mount Horeb, Cross Plains,
Shorewood Hills, Maple Bluff, Dane, Camp Randall Stadium, Pine Bluff,
Henry Vilas Zoo, and UW-Madison.
This includes the following highways...
U.S. Highway 18 between mile markers 66 and 74.
U.S. Highway 12 between mile markers 249 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4295 8975 4309 8979 4328 8950 4306 8934
TIME...MOT...LOC 2211Z 241DEG 25KT 4305 8970
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KUROSKISpecial weather statement, Jun 3, 5:39 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
539 PM CDT Mon Jun 3 2024
WIZ067-068-032315-
Green WI-Lafayette WI-
539 PM CDT Mon Jun 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAFAYETTE AND GREEN
COUNTIES THROUGH 615 PM CDT...
At 539 PM CDT, Doppler radar was tracking a strong thunderstorm near
Winslow, or 12 miles west of Monroe, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monroe, Brodhead, Monticello, Albany, South Wayne, Browntown, Attica,
Juda, and Jordan Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4251 8998 4257 9002 4282 8951 4264 8937
4250 8937
TIME...MOT...LOC 2239Z 244DEG 39KT 4253 8987
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KUROSKILocal storm report, Jun 3, 5:52 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
552 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Tstm Wnd Dmg 4 SSE Janesville 42.63N 88.97W
06/03/2024 Rock WI Trained Spotter
Trees and a few power poles down. Time
estimated by Radar.
&&
TPLocal storm report, Jun 3, 6:10 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
610 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM Flood 2 NW Footville 42.69N 89.24W
06/03/2024 Rock WI Emergency Mngr
Reports of street flooding and sandbagging
operations ongoing west of Footville along
Hwy B.
&&
TPSpecial weather statement, Jun 3, 6:12 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
612 PM CDT Mon Jun 3 2024
WIZ064-068-069-040000-
Green WI-Rock WI-Jefferson WI-
612 PM CDT Mon Jun 3 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN GREEN...ROCK AND
SOUTHWESTERN JEFFERSON COUNTIES THROUGH 700 PM CDT...
At 612 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albany to near Brodhead to near Rock City.
Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Janesville, Beloit, South Beloit, Milton, Edgerton, Evansville,
Brodhead, Orfordville, Monticello, Albany, Footville, Lake
Koshkonong, Fulton, Newark, Magnolia, Hanover, Busseyville, Attica,
Cooksville, and Afton.
This includes the following highways...
Interstate 39/90 between mile markers 162 and 187.
Wisconsin Highway 26 between mile markers 6 and 12.
Interstate 43 between mile markers 0 and 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4250 8959 4257 8955 4274 8964 4285 8932
4285 8901 4295 8901 4296 8898 4272 8888
4249 8898
TIME...MOT...LOC 2312Z 252DEG 37KT 4270 8949 4260 8945 4249 8950
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
QUIGLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:08 PM CDT | Special Weather Statement | MKX | Rock | 37 min |
| Jun 3, 12:41 PM CDT | Special Weather Statement | MKX | Rock | 34 min |
| Jun 3, 1:06 PM CDT | Special Weather Statement | MKX | Jefferson | 39 min |
| Jun 3, 2:44 PM CDT | Special Weather Statement | MKX | Rock | 46 min |
| Jun 3, 2:57 PM CDT | Special Weather Statement | MKX | Rock | 48 min |
| Jun 3, 3:32 PM CDT | Areal Flood Advisory | MKX | Rock | 58 min |
| Jun 3, 3:33 PM CDT | Special Weather Statement | MKX | Walworth | 42 min |
| Jun 3, 3:36 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 24 min |
| Jun 3, 3:41 PM CDT | Special Weather Statement | MKX | Lafayette | 49 min |
| Jun 3, 3:49 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 56 min |
| Jun 3, 4:05 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 11 min |
| Jun 3, 4:14 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 23 min |
| Jun 3, 4:40 PM CDT | Special Weather Statement | MKX | Waukesha | 35 min |
| Jun 3, 4:46 PM CDT | Flood Watch | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more | 8 hr |
| Jun 3, 5:01 PM CDT | Areal Flood Advisory | MKX | Waukesha | 119 min |
| Jun 3, 5:07 PM CDT | Special Weather Statement | MKX | Green | 38 min |
| Jun 3, 5:11 PM CDT | Special Weather Statement | MKX | Dane | 34 min |
| Jun 3, 5:19 PM CDT | Areal Flood Advisory | MKX | Milwaukee | 116 min |
| Jun 3, 5:27 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Rock | 2 hr |
| Jun 3, 5:39 PM CDT | Special Weather Statement | MKX | Green | 36 min |
| Jun 3, 6:12 PM CDT | Special Weather Statement | MKX | Green, Rock | 48 min |
| Jun 3, 6:25 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock, Walworth | 39 min |
| Jun 3, 6:56 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 34 min |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.